# SDR ASOA20130109213

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, GUSSET AT FR 17 WAS FOUND WITH MINOR CORROSION AROUND NUTPLATE. MX BLENDED CORROSION LEAVING REMAINING MATERIAL TO BE WITHIN LIMITS IAW SRM 53-21-10.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
